In Jan/08 I had the implanon bc implanted in my arm. I had irreglar periods throughout the time?
- 9 Jan 2010 by cristlemarie
- implanon, ortho evra, obesity, acne, weight
I had it and decided to take it out due to weight gain, reduced libido and acne in April/09. I then decided to try the Ortho Evra patch and had normal periods throughout until I stopped using this patch in Sept/09. After that I have only had spotting one day of the month. Is this my body just getting used to not having irregular hormones or is this something I should worry about? I have taken multiple pregnancy tests every month, but they have all been negative. It is now Jan/10 and I still have not had a regular period. Please give your advice!
9 Jan 2010
Your age is a factor. I would make an appoitment with your ob/gyn physician so you can talk it out. Maybe you should be on another bc method.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had Implanon inserted in Jan 2011. Insertion and recovery went great, no side effects or periods since insertion. My problem is if I roll over and ...
1 answer • 12 Oct 2011
I had implanon inserted in november of 2010, I just recently had it taken out because of weight gain and no libido and mood swings. I also had 2 ...
1 answer • 19 Dec 2011
I was given paper work when i had this thing implanted. I no longer have it and am living in another state. How will they find it when its time to ...
3 answers • 23 May 2013
I have been on depo provera for 12 months now. I have had all four shots but decided to discontinue it because it has been a living nightmare I bleed ...
1 answer • 1 Jun 2013
I got the Nexplanon implanted in February and ever since then I've had horrible acne. prior to the Nexplanon I didn't have bad acne at all. ...
1 answer • 9 Mar 2015